# SDR IXXA2022042802

- Difficulty date: April 22, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 110,025 hours, 21,353 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Frame
- Part number: 311T23504
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VERTICAL EXTRUSION UPPER SURFACE IN MID TORQUEBOC #1 ENG PYLON LOOKING IN OTBD MOON PANEL. FAS WO N389AZ-02-01 NON ROUTINE 00062
